I keep pooping everything ! My breast augmentation was aug 22 its now sep 6. Is this normal?

I keep pooping everything ! my breast augmentation was aug 22 its now sep 6 and i literally have to go to the bathroom all the time . Sometimes my stomach hurts and i have to just run to the bathroom ! Is this normal

Doctor Answers 12


I agree it sounds like antibiotic associated diarrhea and should be treated.  You need to call your doctor.

Absolutely not normal

Not normal

This is not normal.  It sounds like antibiotic associated diarrhea and should be treated.  You need to call your doctor.

Stomach Issues After Surgery

Thank you for your question.I would certainly contact your surgeon to be evaluated. You may be having a reaction to your post surgery antibiotics. Best wishes & hope you feel better!

Post operative diarrhea

It is not normal to have diarrhea this long after surgery.  Most commonly, if you were on antibiotics, they may have altered your normal intestinal flora and now you are experiencing diarrhea because of it.  You should notify your plastic surgeon or family doctor and see about getting a stool culture.
Hope you feel better.
Dr. T

Douglas Taranow, DO, FACOS
New York Plastic Surgeon
4.8 out of 5 stars 48 reviews

Diarrhoea after surgery

You should definitely be evaluated and will likely need to send stool specimen for bacteriological testing. Sometimes the antibiotics given during and after surgery can kill the 'good bacteria' and allow growth of 'bad bacteria' that may require treatment with different medications

Shwetambara Parakh, MD
Paramus Plastic Surgeon
5.0 out of 5 stars 10 reviews

Post Op GI Problems

Your problem could be related to post op antibiotics. I recommend that you let your Plastic Surgeon know and they can advise you about next steps.
All the best

Bowel regimen after breast augmentation

Thanks for reaching out.  That is absolutely not normal.  You should see your doctor right away.  The likely culprit is the antibiotics given to you either at the time of surgery or post operatively.  The antibiotics can wipe out the goods bacteria in your gut which paves the way for bad bacteria to flourish.  It could make you very ill. You need to be seen as soon as possible.

I hope this helps :)

John Paul Tutela, MD
Livingston Plastic Surgeon
5.0 out of 5 stars 27 reviews

You need to see your doc

Antibiotics given during surgery can certainly have unwanted side effects such as diarrhea.  You need to speak to your surgeon or your regular doctor as August 22 is far enough in the past that you should be better by now. See your doc ASAP and this should be addressed.  Good luck!

Not normal

Pain medicine can constipate patients after augmentation,but loose stools are not typical. I have had some patients develop diarrhea from an IV antibiotic after surgery, but that is also not common. I think your  primary care doctor can be of help.

William C. Rigano, MD
Dayton Plastic Surgeon
4.8 out of 5 stars 9 reviews

Stomach Problems after surgery

Its seems unusual to have repeated and multiple bowel movements after surgery. Speak to your plastic surgeon about medicines you may have been prescribed, or any interactions with other medicines you may be taking. However, this far out from surgery, something else may be going on. If you have fever and chills, certainly speak to your family or primary care physician sooner rather than later, and get in for an examination.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.